Definability in the Embeddability Ordering of Finite Directed Graphs, II

Kunos, Ádám: Definability in the Embeddability Ordering of Finite Directed Graphs, II.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 36 (2). pp. 291-311. ISSN 0167-8094 (2019)

[img]
Preview
Text
definability_II.pdf - Accepted Version

Download (356kB) | Preview
Item Type: Article
Journal or Publication Title: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Date: 2019
Volume: 36
Number: 2
Page Range: pp. 291-311
ISSN: 0167-8094
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30613427
DOI id: https://doi.org/10.1007/s11083-018-9467-2
Date Deposited: 2019. Mar. 29. 12:21
Last Modified: 2019. Oct. 16. 11:46
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14999

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year